# SDR DALA13006413213

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT FWD EMERGENCY EXIT DOOR LOWER AFT TEE SECTION HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00 L=.90" W=.80" D=.010" NO ALLOWABLE DAMAGE IN SRM.  REPLACED T-SECTION PN D5227905420400 IAW SRM 51-42-11 AND DWG D52279040.
